Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 59, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Oct 24, 2010, 3:23 PM CDT for 4 counties in Texas. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2010, 3:23 PM CDT (20:23 UTC)
- Expired
- Oct 24, 2010, 4:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bowie County, TX, Cass County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 108 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 3:25 PM CDT | HAIL 2 | 2 S Rocky Branch, TX | |
| Oct 24, 3:30 PM CDT | TORNADO | 4 Nne Daingerfield, TX | EF0 TORNADO TOUCHED DOWN ON COUNTY ROAD 4105 WHERE A LARGE OAK TREE WAS DAMAGED AND OTHER SMALL TO MID SIZED LIMBS WERE BROKEN OUT OF NEARBY TREES. THE TORNADO CONTINUED EAST INTO WESTERN CASS COUNTY ALONG COUNTY ROAD 2855 DAMAGING TREES AND LITTERING THE GROU |
| Oct 24, 3:32 PM CDT | HAIL 2 | 3 N Daingerfield, TX | HAIL REPORTED 3 MILES OUTSIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 24, 1:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1476 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
356 WFUS54 KSHV 242023 TORSHV TXC037-067-343-449-242100- /O.NEW.KSHV.TO.W.0059.101024T2023Z-101024T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 323 PM CDT SUN OCT 24 2010 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN BOWIE COUNTY IN NORTHEAST TEXAS... NORTHWESTERN CASS COUNTY IN NORTHEAST TEXAS... CENTRAL MORRIS COUNTY IN NORTHEAST TEXAS... EXTREME SOUTHEASTERN TITUS COUNTY IN NORTHEAST TEXAS... * UNTIL 400 PM CDT * AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CASON...OR 12 MILES EAST OF PITTSBURG...MOVING NORTHEAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OMAHA...ROCKY BRANCH AND NAPLES... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3331 9456 3309 9441 3298 9481 3307 9488 TIME...MOT...LOC 2023Z 242DEG 30KT 3307 9475 $$ 12
1 follow-up statement
884 WWUS54 KSHV 242042 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 342 PM CDT SUN OCT 24 2010 TXC037-343-449-242051- /O.CAN.KSHV.TO.W.0059.000000T0000Z-101024T2100Z/ BOWIE TX-TITUS TX-MORRIS TX- 342 PM CDT SUN OCT 24 2010 ...THE TORNADO WARNING FOR MORRIS...TITUS AND BOWIE COUNTIES IS CANCELLED... LAT...LON 3325 9452 3309 9441 3303 9462 3313 9466 TIME...MOT...LOC 2041Z 241DEG 38KT 3313 9455 $$ TXC067-242100- /O.CON.KSHV.TO.W.0059.000000T0000Z-101024T2100Z/ CASS TX- 342 PM CDT SUN OCT 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR CASS COUNTY... AT 338 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR MARIETTA...OR 17 MILES SOUTH OF SIMMS...MOVING NORTHEAST AT 45 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3325 9452 3309 9441 3303 9462 3313 9466 TIME...MOT...LOC 2041Z 241DEG 38KT 3313 9455 $$ 12
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 24, 10:58 AM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Oct 24, 10:58 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1058 AM CDT SUN OCT 24 2010 .DISCUSSION... ISOLATED CONVECTION IS STILL ONGOING ACROSS THE ERN SECTIONS OF NCNTRL LA THIS MORNING...ALONG AN 850MB THETA-E RIDGE ORIENTED SW TO NE FROM THE TOLEDO BEND COUNTRY INTO NCNTRL LA/SE AR...AND ALONG THE TAIL END OF A WEAKENING SHORTWAVE THAT BROUGHT ABOUT THE SCATTERED REPORTS OF SVR WEATHER SATURDAY ACROSS E TX. WE NOW AWAIT THE NEXT AMPLIFYING SHORTWAVE EVIDENT ON THE WATER VAPOR LOOP NOW ENTERING W TX...WHICH WILL AID IN THE DEVELOPMENT OF ADDITIONAL CONVECTION LATER TODAY/THIS EVENING. THE 15Z SFC ANALYSIS INDICATES A N-S WEAK CONFLUENT AXIS EXTENDING FROM SW AR TO ALONG THE TX/LA LINE...EVIDENT IN THE STREAMLINE ANALYSIS. MEANWHILE...A BROAD TONGUE TO 65+ DEGREE DEWPOINTS HAS SURGED N INTO SE OK/CNTRL AR/MUCH OF THE ERN HALF OF TX...ALL OF LA AND MUCH OF MS THIS MORNING...WITH EVEN 70+ DEWPOINTS ALSO ADVECTING N ACROSS E TX/SRN LA. THIS HAS ALLOWED THE BEST SFC BASED INSTABILITY TO SET UP W OF THE CONFLUENT ZONE OVER E TX THIS MORNING...BUT THE PERSISTENT SSW LOW LEVEL FLOW TODAY WILL ALLOW FOR ENHANCED INSTABILITY/POTENTIAL WEAK LOW LEVEL CONVERGENCE TO SET UP FARTHER E ACROSS SW AR/N LA/E TX AS THE SHORTWAVE TO THE W APPROACHES. THE 12Z NAM IS INDICATING A 1-2 PUNCH OF CONVECTION ACROSS THE REGION THIS AFTERNOON...WITH SCT CONVECTION FIRING NEAR THE GREATEST INSTABILITY AXIS /SBCAPES 1500-2000+ J/KG/ ACROSS E TX/NW LA/SW AR BY MIDDAY/EARLY AFTERNOON AS DIFFLUENT FLOW BEGINS TO OVERSPREAD THE REGION. WHILE SCT SVR CONVECTION CAN/T BE RULED OUT HERE...BELIEVE THE MAIN FOCUS/THREAT FOR SVR WILL COME BY LATE AFTERNOON/EVENING ACROSS MUCH OF THE REGION...AS THE PARENT SHORTWAVE TROUGH SWINGS THROUGH. VERY STEEP LAPSE RATES ALREADY LIE AHEAD OF THE TROUGH ACROSS NCNTRL TX /PER THE 12Z KFWD RAOB/...WITH A DEEP LYR OF NEARLY DRY ADIABATIC LAPSE RATES FROM 900-690MB. COUPLED WITH THE UNSTABLE AIR MASS AT THE SFC...ANY RESIDUAL CONVECTIVE BNDRYS...AND 0-3 KM HELICITIES BETWEEN 200-300 M2/S2 ADDING TO AN ALREADY BUOYANT AIR MASS IN PLACE...SCT STRONG TO SVR CONVECTION WILL POSE A THREAT ACROSS MUCH OF THE REGION EVEN AS THE BNDRY LYR GRADUALLY STABILIZES WITH THE LOSS OF HEATING THIS EVENING. LARGE HAIL/DAMAGING WINDS/ISOLATED TORNADOES WILL ALL BE POSSIBLE...WITH THE ISOLATED TORNADO THREAT DIMINISHING TONIGHT AS DEEP LYR WINDS BECOME MORE UNIDIRECTIONAL. HAVE TONED DOWN POPS A TAD FOR E TX/SE OK/PORTIONS OF SW AR THIS AFTERNOON...AS BEST FORCING WILL BE LATER/AWAY FROM THESE AREAS THROUGH MUCH OF THE AFTERNOON HRS. MADE ONLY MINOR UPWARD ADJUSTMENTS TO THE FORECAST MAX TEMPS...BUT CURRENT FORECAST REMAINS IN GOOD SHAPE. ZONE UPDATE ALREADY OUT...GRIDS WILL EB AVAILABLE SHORTLY. && .AVIATION... ALL IS QUIET AS OF 15Z AT LEAST AS FAR AS PRECIPITATION IS CONCERNED. STILL DEALING WITH IFR/MVFR CEILINGS ACROSS MOST TERMINALS BUT THIS SHOULD CONTINUE LIFTING OVER THE NEXT COUPLE OF HOURS. ONCE THAT OCCURS AND WE GET SUFFICIENT MIXING...AS WAS THE CASE ON SATURDAY...EXPECT SOUTHWEST WINDS TO INCREASE AS WE CONTINUE TO HAVE A RATHER STRONG SURFACE PRESSURE GRADIENT IN PLACE. SOUTH TO SOUTHWEST WINDS SUSTAINED AT 10 TO 14KTS WITH GUSTS APPROACHING 20KTS WILL BE COMMON ACROSS MOST AREAS...ESPECIALLY THE NE TX TERMINALS. A STRONG UPPER LEVEL TROUGH WILL EJECT OUT OF NORTH CENTRAL TEXAS LATE THIS AFTERNOON AND THUS...WE ARE EXPECTING AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS TO EFFECT THE TERMINALS BEGINNING AROUND 19Z AND CONTINUING THROUGH THE LATE AFTERNOON AND EVENING HOURS. EXPECT LOWERING OF CEILINGS AND VISIBILITIES IN AND OUT OF CONVECTION THROUGH THIS EVENING ALONG WITH STRONG WIND GUSTS SIMILAR TO THE CONVECTION THE NE TX TERMINALS EXPERIENCED SATURDAY EVENING. LATE TONIGHT INTO THE MORNING HOURS ON MONDAY...EXPECT IFR CEILINGS TO RETURN AREAWIDE AS LOW LEVEL MOISTURE WILL LIKELY BE TRAPPED UNDER A STRONG INVERSION JUST OFF THE SURFACE. /13/ && .PRELIMINARY POINT TEMPS/POPS... SHV 85 66 87 70 83 / 50 50 20 10 20 MLU 86 65 88 71 85 / 40 50 20 10 20 DEQ 81 58 83 61 79 / 30 60 20 20 20 TXK 82 64 85 66 80 / 40 60 20 20 20 ELD 84 63 85 69 82 / 50 60 20 10 20 TYR 83 66 87 68 80 / 40 50 20 10 20 GGG 84 66 88 68 81 / 40 50 20 10 20 LFK 87 67 89 72 85 / 30 40 20 10 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/13
Hazardous weather outlook, Oct 24, 11:35 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1135 AM CDT SUN OCT 24 2010 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1135 AM CDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS EAST TEXAS...NORTH LOUISIANA...AND SOUTHWEST ARKANSAS...AS DEEP LAYER FORCING INCREASES AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM THAT WILL TRANSLATE EAST ACROSS TEXAS. AS ADDITIONAL HEATING AND INCREASING LOW LEVEL MOISTURE RETURN CONTINUE ACROSS THE REGION...THE AIR MASS WILL BECOME MODERATELY UNSTABLE...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. HOWEVER...THE MAIN SEVERE WEATHER THREAT WILL WAIT UNTIL LATE AFTERNOON THROUGH THE EVENING HOURS...AS THE UPPER LEVEL STORM SYSTEM ENTERS EASTCENTRAL TEXAS. THESE STORMS WILL INITIATE ALONG THE DRY LINE NEAR OR JUST EAST OF THE INTERSTATE 35 CORRIDOR OF CENTRAL TEXAS BY LATE AFTERNOON...AND DEVELOP FARTHER EAST ACROSS MUCH OF THE REGION. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER HAZARDS...WITH THE SEVERE WEATHER THREAT GRADUALLY DIMINISHING FROM WEST TO EAST OVERNIGHT AS THE STORM SYSTEM SHIFTS EAST ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE REGION TUESDAY...AHEAD OF A WEAK COOL FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE THAT WILL MOVE THROUGH THE REGION. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE WEDNESDAY AND THURSDAY ACROSS MAINLY EAST TEXAS AND NORTH LOUISIANA NEAR THE FRONT AS IT BECOMES STATIONARY...BEFORE A SECOND SURGE OF COOLER AND DRIER AIR FILTERS SOUTH INTO THE REGION THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. 15
In the hours before
Local storm report, Oct 24, 2:17 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL YANTIS 32.93N 95.57W
10/24/2010 M1.00 INCH WOOD TX PUBLIC
QUARTER SIZE HAIL AT THE DOLLAR GENERAL.
&&
CSLocal storm report, Oct 24, 2:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL 2 NE NASHVILLE 33.96N 93.83W
10/24/2010 E0.50 INCH HOWARD AR EMERGENCY MNGR
DIME SIZE HAIL ALONG THE PIKE/HOWARD COUNTY LINE ON HWY
27.
&&
CSLocal storm report, Oct 24, 3:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 4 S MOUNT VERNON 33.11N 95.22W
10/24/2010 E1.25 INCH FRANKLIN TX LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL AT HWY 3122 AND 115.
&&
CSLocal storm report, Oct 24, 3:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
315 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 W PITTSBURG 33.00N 94.98W
10/24/2010 E1.00 INCH CAMP TX AMATEUR RADIO
DIME TO QUARTER SIZE HAIL.
&&
CSLocal storm report, Oct 24, 3:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 5 NW PITTSBURG 33.05N 95.03W
10/24/2010 E2.75 INCH CAMP TX LAW ENFORCEMENT
BASEBALL SIZE HAIL ALONG HWY 2418.
&&
CSLocal storm report, Oct 24, 3:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
322 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 8 W PITTSBURG 33.00N 95.10W
10/24/2010 E2.50 INCH CAMP TX STORM CHASER
HAIL COVERED THE GROUND IN THE COMMUNITY OF NEWSOME.
0251 PM TSTM WND DMG 1 NE LEESBURG 32.99N 95.07W
10/24/2010 CAMP TX STORM CHASER
TREE DOWNED ACROSS SR 11 JUST NORTHEAST OF TOWN.
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 7:26 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 49 min |
| Oct 23, 7:30 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 45 min |
| Oct 23, 7:32 PM CDT | Tornado Warning | SHV | Cass, Marion | 28 min |
| Oct 23, 7:43 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 47 min |
| Oct 23, 8:13 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 50 min |
| Oct 24, 1:56 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Upshur, Wood | 64 min |
| Oct 24, 2:52 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 53 min |
| Oct 24, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 66 min |
| Oct 24, 4:13 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 62 min |
| Oct 24, 4:35 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 55 min |
| Oct 24, 5:19 PM CDT | Tornado Warning | SHV | Franklin, Red River, Titus | 41 min |
| Oct 24, 5:59 PM CDT | Tornado Warning | SHV | Bowie, Red River, Titus | 46 min |
| Oct 24, 6:04 PM CDT | Tornado Warning | SHV | Bowie | 41 min |
| Oct 24, 6:10 PM CDT | Tornado Warning | SHV | Franklin, Morris, Titus | 50 min |
| Oct 24, 6:41 PM CDT | Tornado Warning | SHV | Bowie | 49 min |
| Oct 24, 6:43 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Upshur, Wood | 62 min |
| Oct 24, 6:49 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 41 min |
| Oct 24, 6:52 PM CDT | Tornado Warning | SHV | Franklin, Wood | 38 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.